# SDR CA081218007

- Difficulty date: November 27, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 215T31501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CRACK WAS DISCOVERED ON THE BULKHEAD AT FS 368.3 PART NR 215T31501-215 THE LIGHTENING HOLE FLANGE IS NOT PROPERLY FORMED AND THEREFORE FALLS INTO A CHEMICAL MILLING LINE WHICH CRACKS UNDER THE DEFORMATION.
